Volume 25, Issue 1
On a Class of Neumann Boundary Value Equations Driven by a (p1, , Pn)-Laplacian Operator

G. A. Afrouzi, S. Heidarkhani, A. Hadjian & S. Shakeri

J. Part. Diff. Eq., 25 (2012), pp. 21-31.

Published online: 2012-03

Preview Full PDF 619 3511
Export citation
  • Abstract

In this paper we prove the existence of an open interval (λ' ,λ") for each λ in the interval a class of Neumann boundary value equations involving the (p_1,..., p_n)- Laplacian and depending on λ admits at least three solutions. Our main tool is a recent three critical points theorem of Averna and Bonanno [Topol. Methods Nonlinear Anal. [1] (2003) 93-103].

  • Keywords

(p_1 ... p_n)-Laplacian Neumann problem three solutions critical points multiplicity results

  • AMS Subject Headings

35J65, 34A15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

afrouzi@umz.ac.ir (G. A. Afrouzi)

s.heidarkhani@razi.ac.ir (S. Heidarkhani)

a.hadjian@umz.ac.ir (A. Hadjian)

s.shakeri@umz.ac.ir (S. Shakeri)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-25-21, author = {Afrouzi , G. A. and Heidarkhani , S. and Hadjian , A. and Shakeri , S.}, title = {On a Class of Neumann Boundary Value Equations Driven by a (p1, , Pn)-Laplacian Operator}, journal = {Journal of Partial Differential Equations}, year = {2012}, volume = {25}, number = {1}, pages = {21--31}, abstract = {

In this paper we prove the existence of an open interval (λ' ,λ") for each λ in the interval a class of Neumann boundary value equations involving the (p_1,..., p_n)- Laplacian and depending on λ admits at least three solutions. Our main tool is a recent three critical points theorem of Averna and Bonanno [Topol. Methods Nonlinear Anal. [1] (2003) 93-103].

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v25.n1.2}, url = {http://global-sci.org/intro/article_detail/jpde/5172.html} }
TY - JOUR T1 - On a Class of Neumann Boundary Value Equations Driven by a (p1, , Pn)-Laplacian Operator AU - Afrouzi , G. A. AU - Heidarkhani , S. AU - Hadjian , A. AU - Shakeri , S. JO - Journal of Partial Differential Equations VL - 1 SP - 21 EP - 31 PY - 2012 DA - 2012/03 SN - 25 DO - http://doi.org/10.4208/jpde.v25.n1.2 UR - https://global-sci.org/intro/article_detail/jpde/5172.html KW - (p_1 KW - ... KW - p_n)-Laplacian KW - Neumann problem KW - three solutions KW - critical points KW - multiplicity results AB -

In this paper we prove the existence of an open interval (λ' ,λ") for each λ in the interval a class of Neumann boundary value equations involving the (p_1,..., p_n)- Laplacian and depending on λ admits at least three solutions. Our main tool is a recent three critical points theorem of Averna and Bonanno [Topol. Methods Nonlinear Anal. [1] (2003) 93-103].

G. A. Afrouzi, S. Heidarkhani, A. Hadjian & S. Shakeri. (2019). On a Class of Neumann Boundary Value Equations Driven by a (p1, , Pn)-Laplacian Operator. Journal of Partial Differential Equations. 25 (1). 21-31. doi:10.4208/jpde.v25.n1.2
Copy to clipboard
The citation has been copied to your clipboard